# SDR 95ZZZX1316

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91GG
- Make and model: Hughes 369HS
- Aircraft serial: 690S
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut Assy
- Part number: 369H600151
- Condition: Cracked
- Location: Aft Lt Gear
- Part time: 13,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, THE PILOT NOTED THAT THE HELICOPTER WAS SITTING VERY LOW ON THE AFT LEFT SIDE.  AN INSPECTION WAS CONDUCTED AND FOUND AFT LEFT LANDING GEAR STRUT ASSY CRACKED AT THE INSIDE RIVET HOLE.  THE RIVET ATTACHES THE SUPPORT FOR THE LOWER GUIDE AND FILLET.  PREVIOUS INSPECTION IN THIS AREA SHOWED NO CRACKS.  SUSPECT CAUSE HIGH TIME ON THE ASSY.
